A 55-year-old member asked:
Disclaimer

Anti-psychotic medication (amisulpride) giving me anxiety, restlessness and agitation. Anything that can help?

1 doctor answer
Dr. Leslie Howell
19 years experience in psychiatry
Contact Dr.: You need to contact your doctor if the medication is making you feel worse. You may need to be switched to another medication or perhaps have your dose lowered. They may also place you on a medication just for side effects.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old member asked:
Dr. Christopher Dunham
32 years experience in Psychiatry
Yes: Amisulpride (not fda approved in the us) increases plasma norepinephrine. Akathisia is characterized by unpleasant sensations of severe inner restles ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Bernard Seif
39 years experience in Clinical Psychology
A bump on your: forehead needs to be examined and diagnosed by your doctor. After that, anxiety will not necessarily slow the healing process although it may make yo ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Sahba Ferdowsi
17 years experience in General Practice
Mindfulness: Try reading on mindfulness. It is an amazing way to get rid of anxiety without medication.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month